All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

June 2013 , Volume 6 , Issue 3

Issue on Evolution Equations and Mathematical Models in the Applied Sciences

Select all articles


Silvia Romanelli, Anna Maria Candela, Marcello De Giosa, Rosa Maria Mininni and Alessandro Pugliese
2013, 6(3): i-v doi: 10.3934/dcdss.2013.6.3i +[Abstract](719) +[PDF](4231.6KB)
A constructive proof of Gibson's stability theorem
Fatiha Alabau-Boussouira and Piermarco Cannarsa
2013, 6(3): 611-617 doi: 10.3934/dcdss.2013.6.611 +[Abstract](942) +[PDF](300.8KB)
Product structures and fractional integration along curves in the space
Valentina Casarino, Paolo Ciatti and Silvia Secco
2013, 6(3): 619-635 doi: 10.3934/dcdss.2013.6.619 +[Abstract](862) +[PDF](402.0KB)
Schauder estimates for some perturbation of an infinite dimensional Ornstein--Uhlenbeck operator
Giuseppe Da Prato
2013, 6(3): 637-647 doi: 10.3934/dcdss.2013.6.637 +[Abstract](965) +[PDF](317.1KB)
On the essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by inverse-square potentials
Tiziana Durante and Abdelaziz Rhandi
2013, 6(3): 649-655 doi: 10.3934/dcdss.2013.6.649 +[Abstract](876) +[PDF](333.6KB)
Arithmetic progressions -- an operator theoretic view
Tanja Eisner and Rainer Nagel
2013, 6(3): 657-667 doi: 10.3934/dcdss.2013.6.657 +[Abstract](956) +[PDF](363.0KB)
Semiclassical limit of Husimi function
Hassan Emamirad and Philippe Rogeon
2013, 6(3): 669-676 doi: 10.3934/dcdss.2013.6.669 +[Abstract](893) +[PDF](356.3KB)
Simulation of lava flows with power-law rheology
Marilena Filippucci, Andrea Tallarico and Michele Dragoni
2013, 6(3): 677-685 doi: 10.3934/dcdss.2013.6.677 +[Abstract](969) +[PDF](434.3KB)
Null controllability of degenerate parabolic equations in non divergence form via Carleman estimates
Genni Fragnelli
2013, 6(3): 687-701 doi: 10.3934/dcdss.2013.6.687 +[Abstract](1077) +[PDF](433.6KB)
On an Allen-Cahn type integrodifferential equation
Gianni Gilardi
2013, 6(3): 703-709 doi: 10.3934/dcdss.2013.6.703 +[Abstract](865) +[PDF](307.8KB)
Convergence to a stationary state of solutions to inverse problems of parabolic type
Davide Guidetti
2013, 6(3): 711-722 doi: 10.3934/dcdss.2013.6.711 +[Abstract](862) +[PDF](342.2KB)
Dynamic behaviour of a periodic competitive system with pulses
Benedetta Lisena
2013, 6(3): 723-729 doi: 10.3934/dcdss.2013.6.723 +[Abstract](810) +[PDF](284.1KB)
Nonautonomous Kolmogorov equations in the whole space: A survey on recent results
Luca Lorenzi
2013, 6(3): 731-760 doi: 10.3934/dcdss.2013.6.731 +[Abstract](781) +[PDF](554.6KB)
Non-hamiltonian Schrödinger systems
Sandra Lucente and Eugenio Montefusco
2013, 6(3): 761-770 doi: 10.3934/dcdss.2013.6.761 +[Abstract](758) +[PDF](340.6KB)
Schrödinger type evolution equations with monotone nonlinearity of non-power type
Yoshiki Maeda and Noboru Okazawa
2013, 6(3): 771-781 doi: 10.3934/dcdss.2013.6.771 +[Abstract](969) +[PDF](352.8KB)
Dispersive waves with multiple tunnel effect on a star-shaped network
F. Ali Mehmeti, R. Haller-Dintelmann and V. Régnier
2013, 6(3): 783-791 doi: 10.3934/dcdss.2013.6.783 +[Abstract](1020) +[PDF](359.9KB)
The historical changes of borders separating pure mathematics from applied mathematics
Jean-Paul Pier
2013, 6(3): 793-801 doi: 10.3934/dcdss.2013.6.793 +[Abstract](973) +[PDF](198.0KB)
On backward stochastic differential equations in infinite dimensions
Jan A. Van Casteren
2013, 6(3): 803-824 doi: 10.3934/dcdss.2013.6.803 +[Abstract](994) +[PDF](444.2KB)
Growth order and blow up points for the parabolic Burgers' equation under dynamical boundary conditions
Joachim von Below, Gaëlle Pincet Mailly and Jean-François Rault
2013, 6(3): 825-836 doi: 10.3934/dcdss.2013.6.825 +[Abstract](1197) +[PDF](647.9KB)

2017  Impact Factor: 0.561




Email Alert

[Back to Top]